# SDR COEA2016092822921

- Difficulty date: September 28, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FWD PRESSURE BULKHEAD, LT OUTBOARD MOST UPPER RADOME BONDING POINT CORRODED.   REPAIRED IAW CETS-4463/16.
